Ok so I'm taking this pill.. It's been about 10 days and I'm getting some hair loss.. Is this drug known for hair loss as a side effect??? Or am I crazy? Lol
Does Doxycycline Hyclate 100 Mg Cause Hair Loss?
Doctor Answers (1)
Doxycycline and hair loss
There are many factors that can affect hair growth - nutrition, surgery, anemia or low iron stores, thyroid imbalances, collagen vascular disease, just to name a few. It would be unlikely that 10 days of Doxycycline would cause hair loss. There are reports of hair loss with doxycycline treatment, but hair loss is not a usual side effect of doxycycline. I suggest you see your health care provider for full workup of hair loss.
(This answer is posted for patients’ general education only and not intended nor implied to be a substitute for medical advice. Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.